# SDR GTIA2019072003492

- Difficulty date: July 20, 2019
- Submitted: July 22, 2019
- Operation: Air carrier
- Aircraft: N529NK
- Make and model: Airbus A319-132
- Aircraft serial: 3007
- Aircraft time: 48,542 hours, 22,398 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Bottle
- Condition: Low Pressure
- Location: L1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L1 AND L2 DOOR ASSIST BOTTLES NEED SERVICNG. SERVICED L1 & L2 DOOR ASSIST BOTTLES IAW AMM 52-10-00. LEAK AND OPS CHECK GOOD.
